I had sex on the 12th of July, took Plan B on the 14th and got my period on the 21st. It was lighter than usual, but it still lasted about a week. It's been about a week since my period ended and I'm bleeding again. It started the day after I used a dildo for the first time, the 1st of August, and it was just a light brown color mixed in with regular discharge. Today when I woke up there was more and it wasn't the same consistency, it was a bit thinner. I've also been having very slight pain. The first kind of pain I had was right around my vagina, today it is not as bad but it's still there. Today I started having slight abdominal pain. I don't know what could be going on, so I would love some help. Also, does bleeding possibly hint at a yeast infection? I've never had one, and it's not in the normal list of symptoms, but I would just like to know. Thank you.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Sep 2014 • 1 answer
Posted 15 Jan 2015 • 1 answer
Posted 11 Jun 2015 • 1 answer
Posted 29 Oct 2015 • 2 answers
Posted 14 Jun 2016 • 0 answers